# SDR F3LA200100122

- Difficulty date: November 18, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED GOUGE IN NR 1 ENGINE PYLON, AFT OTBD LOWER CORNER.  REMOVED GOUGE PER SRM 51-10-2.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-2.
